IDEAS home Printed from https://ideas.repec.org/a/eee/econom/v73y1996i1p79-99.html
   My bibliography  Save this article

Infinite variance stable moving averages with long memory

Author

Listed:
  • Kokoszka, Piotr S.
  • Taqqu, Murad S.

Abstract

No abstract is available for this item.

Suggested Citation

  • Kokoszka, Piotr S. & Taqqu, Murad S., 1996. "Infinite variance stable moving averages with long memory," Journal of Econometrics, Elsevier, vol. 73(1), pages 79-99, July.
  • Handle: RePEc:eee:econom:v:73:y:1996:i:1:p:79-99
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4076(95)01734-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Cioczek-Georges, Renata & Taqqu, Murad S., 1994. "How do conditional moments of stable vectors depend on the spectral measure?," Stochastic Processes and their Applications, Elsevier, vol. 54(1), pages 95-111, November.
    2. Kokoszka, Piotr S. & Taqqu, Murad S., 1995. "Fractional ARIMA with stable innovations," Stochastic Processes and their Applications, Elsevier, vol. 60(1), pages 19-47, November.
    3. Cioczek-Georges, Renata & Taqqu, Murad S., 1995. "Necessary conditions for the existence of conditional moments of stable random variables," Stochastic Processes and their Applications, Elsevier, vol. 56(2), pages 233-246, April.
    4. Samorodnitsky, Gennady & Taqqu, Murad S., 1991. "Conditional moments and linear regression for stable random variables," Stochastic Processes and their Applications, Elsevier, vol. 39(2), pages 183-199, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Barunik, Jozef & Aste, Tomaso & Di Matteo, T. & Liu, Ruipeng, 2012. "Understanding the source of multifractality in financial markets," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(17), pages 4234-4251.
    2. Jonathan B. Hill, 2004. "Gaussian Tests of "Extremal White Noise" for Dependent, Heterogeneous, Heavy Tailed Time Series with an Application," Econometrics 0411014, EconWPA, revised 04 Nov 2005.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:73:y:1996:i:1:p:79-99. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jeconom .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.